# SDR USAA2009062291555

- Difficulty date: May 15, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 50,649 hours, 35,163 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26601198
- Part serial: 767
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q3 - MAJOR REPAIR - CRACK ON NR  6 SLAT LOWER SKIN AT INBOARD AUXILIARY TRACK BETWEEN SLAT STA 292 TO 309.  REPAIRED NR 6 SLAT LOWER SKIN AT INBOARD AUXILIARY TRACK BETWEEN SLAT STA 292 TO 309 IAW B737 SRM 57-43-01 REPAIR 6.
